Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Leray functor and cohomological Conley index for discrete dynamical systems

Author: Marian Mrozek
Journal: Trans. Amer. Math. Soc. 318 (1990), 149-178
MSC: Primary 34C35; Secondary 39A10, 55M99, 58F25
MathSciNet review: 968888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the Leray functor on the category of graded modules equipped with an endomorphism of degree zero and we use this functor to define the cohomological Conley index of an isolated invariant set of a homeomorphism on a locally compact metric space. We prove the homotopy and additivity properties for this index and compute the index in some examples. As one of applications we prove the existence of nonconstant, bounded solutions of the Euler approximation of a certain system of ordinary differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C35, 39A10, 55M99, 58F25

Retrieve articles in all journals with MSC: 34C35, 39A10, 55M99, 58F25

Additional Information

PII: S 0002-9947(1990)0968888-1
Keywords: Conley index, Leray endomorphism, isolated invariant set
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia